# SDR 200604101

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000075
- Aircraft time: 2,086 hours, 1,352 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 7661 CRUISE FL360, CREW BECAME AWARE OF INCREASE IN CABIN ALT AND TEMP.  CABIN ALT WINDOW TURNED AMBER ON EICAS SCREEN.  CABIN ALT IND IN EXCESS OF 9000, CLIMB RATE AT 500FPM AND CLIMBING, NO CAUTION OR WARNING IN EFFECT, BOTH PACKS INDICATING GREEN AND NORMAL.  RECEIVED A WARNING ASSOCIATED WITH CABIN ALT HI MESSAGE CREW DECLARED AN EMERG, AND FOLLOWED UP WITH QRH AND DIVERTED TO IND.  CREW REPORTS HIGHEST CABIN ALT 10,100 FT.  PASSING 16000' MSL, CABIN ALT INDICATED STEADY GREEN.  MX PLACED CPCS ON MEL.  FL370 AT 7.1 PSI, CABIN PRESS SHOT UP 9000’, THEN DROPPED RAPIDLY CREW DIVERTED TO MSY.  A/C FERRIED UN-PRESSURIZED FROM MSY TO IND.  MX REPLACED CABIN PRESS CONTROLLER, GROUND AND TEST FLT CHECK GOOD.
